K. I. Appel and T. G. McLaughlin. On properties of regressive sets. Transactions of the American Mathematical Society, vol. 115 , pp. 83–93 [Book Review]

Journal of Symbolic Logic 33 (4):621 (1969)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some Counterexamples in the Theory of Regressive Sets.T. G. McLaughlin - 1967 - Mathematical Logic Quarterly 13 (6):81-87.
Some Counterexamples in the Theory of Regressive Sets.T. G. McLaughlin - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (6):81-87.

Analytics

Added to PP
2016-06-30

Downloads
25 (#554,266)

6 months
2 (#725,330)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references